# SDR 95ZZZZ103

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivets
- Condition: Loose
- Location: Rt Wing
- Part time: 14,410 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION, MAINTENANCE FOUND THE RIGHT WING SEEPING FUEL OUTBOARD OF THE NACELLE ALONG THE SPAR. SEVERAL RIVETS WERE REPLACED AND THE AREA WAS SEALED WITH MIL-S-8802F SEALANT.
